| Catalog Number |
MM-410400 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" and "previous breast cancer with textured implants".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
The previously reported "previous breast cancer with textured implants" is historical data and not device related.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1 b5 d6b d9 h6.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of rupture and cancer was received on march 18, 2025 with lot number 1409203.Based on the device analysis grid, the assessments of the complaint are: rupture: observed an opening assessed as fold flaw opening.Cancer: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, non-penetrating nicks, wear abrasion and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description